# SDR SWAA2023041213607

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUTPLATE LOCATION BS 986; LBL 42.5 WI 208<[01] VERIFIED APPLICABILITY FOR SRM 53-70-51-1A-1 REMOVED NUT PLATE AND FOUND CORROSION AT FLOOR BEAM AT BS 986; LBL 42.5; WL 208. EVALUATED AND FOUND FLOOR BEAM OUT LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED APPLICABILITY FOR SRM 53-70-51-1A-1 REMOVED NUT PLATE AND FOUND CORROSION AT FLOOR BEAM AT BS 986; LBL 42.5; WL 208. REMOVED CORROSION WITH NEXT MEASUREMENTS L:1.20' W: 1' D: .060' AND FOUND FLOOR BEAM OUT LIMITS PER SRM 53-70-51-1A-1. USED TOOL ID: ATS2678 DUE: 02/29/24.;[26] FABRICATED REPAIR PARTS ON 986 FLOOR BEAM REPAIR -1 T-CHORD BAC1505-101474 7050-T76511 LOT #1521088-1; -2 ANGLE BAC1490-2811 7075-T6 CLAD LOT # 1502507-1; -3 ANGLE BAC1490-2887 7075-6 LOT # 1501184-1 CLAD ; -4 STRAP .080 7075-T6 LOT # 1492623-1 APPLIED CHEMICAL CONVERSION COATING PER SRM 53-70-15-2R-4 STEP 4-G AND H;I-L
